# SDR IPXA2019031440041

- Difficulty date: February 8, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U5899100
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 DAMAGE ON M/D CARGO FLOOR PANEL AT STA 340.16 - STA 359.85, PANEL NR 212RF. FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NR B747-5320-42648-A.
